Illinois Journal of Mathematics

A splitting criterion for pairs of linear transformations

Frank Okoh

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 379-388.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048600

Digital Object Identifier
doi:10.1215/ijm/1256048600

Mathematical Reviews number (MathSciNet)
MR0497481

Zentralblatt MATH identifier
0394.18010

Subjects
Primary: 16A56
Secondary: 16A63

Citation

Okoh, Frank. A splitting criterion for pairs of linear transformations. Illinois J. Math. 22 (1978), no. 3, 379--388. doi:10.1215/ijm/1256048600. https://projecteuclid.org/euclid.ijm/1256048600


Export citation